# SDR UIEA2018051200885

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,180 hours, 16,376 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FDW WINDOW EICAS MSG. OPS CHECK GOOD IAW AMM 30-41-00, NO DEFECTS AT THIS TIME.
